# SDR TSAA0434043

- Difficulty date: June 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- Aircraft time: 43,721 hours, 61,600 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CAPTAINS AND FIRST OFFICERS AIRSPEED INDICATORS READ 20 KTS DIFFERENCE.  RETURNED TO HNL.  REMOVED FOD FROM PITOT TUBE, SYS OPS & LEAK CHECK GOOD IAW AMM 34-11-00.  AIRCRAFT RETURNED TO SERVICE.
